# SDR C2XA08IA009

- Difficulty date: January 7, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 14,125 hours, 7,571 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CME - FLIGHT 2021 THE CREW REPORTED A BAGGAGE SMOKE INDICATION ON EICAS AND THE BAGGAGE EXTINGUISHER BUTTON WAS ILLUMINATED.  THE AIRCRAFT WAS PLACED ON MEL 21-22-06 CTL 136538 CAT C, AND RELEASED FOR SERVICE.  THE AIRCRAFT CAME TO IAH ON FLIGHT 2021 WHERE MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE BAGGAGE SMOKE DETECTORS SYSTEM WITH NO DEFECTS NOTED, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
